# SDR 20000918SH030

- Difficulty date: August 11, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N96LG
- Make and model: Snias AS350B2
- Aircraft serial: 2817
- Engine: Tmeca ARRIEL1D
- Engine time: 3,202 hours
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164248850
- Part serial: C357B
- Condition: Leaking
- Location: Engine
- Part time: 29 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL ASSY LEAKING FUEL BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
